Health concerns?!?

Discussion in 'I Have a Question...' started by ~PinkElephants~, Jun 23, 2008.

Thread Status:
Not open for further replies.
  1. ~PinkElephants~

    ~PinkElephants~ Senior member

    I have felt increasingly worse since Saturday afternoon. I have felt like I'm stoned even though I don't smoke. It's the oddest sensation. I feel dizzy and my arms go slightly numb and I can't figure out what the hell is going on with my body.

    To fill you in on Saturday...short version of course.

    Went to Block Island to go biking and see the sites. Riding bike all fine then all of a sudden I get really nauseous and I feel like my chest/heart is going to explode. I stop catch my breath, drink water carry on. It happens again a short time later and again on the way back where I actually had to get off the bike and sit on the ground because my world was literally turning upside down. After sitting for a bit and trying to control my hands from violently shaking, I drank more and got back on only to have to stop ten minutes later and lie in the dirt because if I didn't I was going to pass out for sure. I drink more, I carry on. At this point we(dylan and girls) make it to pizza joint where I try to order pizza and chicken strips for them to eat. The lady knows I'm not okay and in process of trying to get out money my hands go completely numb and shake violently. The woman gave me some lemonade to get sugar up bc she said it was down..idk. But since that day I've felt off and odd and just plain out of it.

    I don't know what the hell is wrong!
     
  2. dazzle11215

    dazzle11215 Staff Alumni

    please go to the doctor, like, straight away? what if it is something to do with your heart? best to be safe and get it checked out....
     
  3. Acy

    Acy Mama Bear - TLC, Common Sense Staff Member Safety & Support

    Kanani,

    Ooooh, I'm sorry to hear you've had that happening.

    I've had low blood sugar (hypoglycemia) myself, and it did exactly those sorts of things: shakes, faintness, feeling dizzy (plus a cold sweat), along with simply "feeling like hell." Stress (good or bad) can contribute. Panic attacks can sometimes be like that, with chest pain or a feeling that we can't catch our breath, or just plain emotional dread. As well, the same kinds of things have happened to me before (or sometimes "instead of") a migraine headache.

    I hope you feel better soon. I know it's worrying. (And, of course, worrying just makes it worse :wink:, so I hope you can manage not to worry too much. ) I also hope you go to your doctor and find that it really was just an episode of low blood sugar. Your doc or the nurse can give you info on how to avoid that in the future.

    Take care, OK,

    :hug:

    A.
     
  4. ~PinkElephants~

    ~PinkElephants~ Senior member

    I have no medical insurance honey so I really can't afford it.
     
  5. Acy

    Acy Mama Bear - TLC, Common Sense Staff Member Safety & Support

    You know, dazzle makes a really good point that didn't occur to me :blink:. Seeing a doc right away is a great idea.

    A.
     
  6. andyc68

    andyc68 Guest

    i agree with acy and dazzle, it could be a heart problem or blood sugar levels which could mean you may be diabetic, you really need to see someone soon just to make sure but i doubt it is your heart, more than likely to do with blood sugar levels.
     
  7. ~PinkElephants~

    ~PinkElephants~ Senior member

    i still think it might be b/c i'm so out of shape and I only ate a granola bar for breakfast that morning. Who knows?! But i can't go to hosp. i have no medical.
     
  8. andyc68

    andyc68 Guest

    that sucks having to pay for medical stuff.

    you need to eat hun, even if its just little but often.

    is there no way to get cash to get yourself checked out
     
  9. dazzle11215

    dazzle11215 Staff Alumni

    is there a free clinic in town?

    i thought of the heart stuff 'cos my best friend had a heart attack at ate 35. he was in great health, he thought... he even runs marathons. but one of the pills he was on gave him heart problems as a side effect. now whenever he has shortness of breath or a numb feeling on one side of the body, we pop a couple of aspirins in him and send him off to the doctor.

    if the feeling has not gone away over several days you *need* to get it checked out.

    i understand the no insurance thing, i also have no insurance. but better to be a little bit in debt than seriously ill... if you start to feel worse take an aspirin and go the doc straight away!
     
Thread Status:
Not open for further replies.